# SDR ABXA9900585

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 2184971
- Condition: Cracked
- Location: Fs 1180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT STATION 1180 AND LONGERONS 34 LEFT TO 35 LEFT.  REPAIRED IAW DC8 SRM 51-1-20D AND 53-2-0.
